# SDR USAA991161

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1050
- Part time: 46,674 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND A CRACKED STRINGER AT STATION 1050 STRINGER 9L.  ACCOMPLISHED REPAIR PER SRM 53-10-3 FIG 2.  (M)
